# SDR CA110722007

- Difficulty date: July 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 205B
- Aircraft time: 17,816 hours
- Engine: Lyc T5317BLYC
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Tach Generator
- Part number: 32005007
- Condition: Inoperative
- Location: Main Rotor
- Part time: 455 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WHILE IN A HOVER, DROPPING OFF A LOAD, THE LOW ROTOR HORN AND CAUTION LIGHT WAS ACTIVATED, FIRST INTERMITTENT, THE PILOT WAS STILL IN A HOVER AFTER ACTIVATION SO IT WAS NOT ENGINE RELATED.  DROPPED OFF THE LOAD AND LANDED BACK AT STAGING. IT WAS A FALSE INDICATION.  WHAT HAD FAILED WAS THE TACH GENERATOR.  A SERVICEABLE TACH GENERATOR WAS INSTALLED A FUNCTIONAL CHECK WAS CARRIED OUT AND THE ACFT WAS RETURNED TO SERVICE.
